# SDR SWAA2025021287911

- Difficulty date: January 20, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON SIDEWALL FLOOR STRUCTURE LBL 21.5 BS 727B+2; 727B+10; BS 727B+14; BS 727C+5; BS 727C+6; BS 727C+12 WL 156 (MARKED).<[01] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[02] REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT LBL 21.5 WL 156 IAW SRM 51-40-02 AND DWG 146A7500 ID:0085 REV: A.;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
